Now just waiting to feel better. Symptoms are shortness of breath, uneasiness, cold amd hot flashes, noisiness in my head, feeling faintness, to name a few. My doctor recommended omeprazole for stomach rib pain. I've been tapering off lorazepam from 3+ a day to 1 1/2. Will be good when I'm off for good. Because these interactions are not easy.
It sounds like you were experiencing the side effects of a bad reaction to Omeprazole exclusively. According to the product information you should stop taking it immediately (which you have done) and contact your doctor immediately (unknown). I really doubt that an interaction between it and Lorazepam is the issue here (click on the link: https://www.drugs.com/interactions-check.php?interaction_list_id=183027224&drug_list=1750-0,1488-0) although weaning off Benzodiazapines can also cause some of the symptoms you have experienced which does not help you much. Sorry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2009 • 1 answer
Updated 10 Jan 2014 • 1 answer
Updated 5 Jun 2015 • 2 answers
Hot Flashes - How soon do side effects start happening with venlafaxine 37.5mg? I'm on day 3 & so...
Updated 24 Dec 2018 • 1 answer
Updated 7 Feb 2019 • 1 answer